# SDR ASAA9580297

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT TWO OVERHEAD EMERGENCY EXIT LIGHTS AND ONE OF THE EMERGENCY TAIL CONE LIGHTS WERE FOUND INOPERATIVE.  REPLACED OVERHEAD EMERGENCY EXIT LIGHT BATTERY AND LIGHTS OPERATED NORMALLY. (M)
